# SDR SWIA200110379

- Difficulty date: November 26, 2001
- Submitted: November 28, 2001
- Operation: Air carrier
- Aircraft: N234SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120308
- Aircraft time: 14,680 hours, 20,638 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: WTC2246
- Part serial: 105
- Condition: Failed
- Location: Rt Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT MLG WOULD NOT RETRACT.  A&B SYSTEM LIGHTS REMAINED ILLUMINATED.  TESTED GEAR LIGHTS AND RECYCLED GEAR AS PER THE SOP.  NO CHANGE. R&R RT GEAR DOOR SHUTOFF VALVE AND R OUTBOARD GEAR DOOR ACTUATOR.  OPS CHECK GOOD IAW 32-32-05.
